# SDR USAA001763

- Difficulty date: October 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FITTING CRACKED .75 INCH AT RIGHT MLG SUPPORT BEAM OUTBOARD FITTING UPPER INBOARD BOLT HOLE.  REPAIRED PER TR 57-40-13.  (X)
